# SDR SWAA2022021459629

- Difficulty date: January 9, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE STRAP BETWEEN STA 1016 TO STA 1027 RBL 18 WL 208.1 AT AFT GALLEY AREA ; 2022-11330 / [01] REPLACED STRAP BETWEEN STA1016 TO STA 1027 RBL 18 WL 208.1 AT AFT GALLEY AREA. IAW B737-700 SRM 51-10-02; AND DWG NO. 147A5730; SHEET 23; REV. C. SEE INDIVIDUAL SIGN OFFS BELOW.; [02] REPLACED STRAP BETWEEN STA1016 TO STA 1027 RBL 18 WL 208.1 AT AFT GALLEY AREA. IAW B737-700 SRM 51-10-02; AND DWG NO. 147A5730; SHEET 23; REV. C. SEE INDIVIDUAL SIGN OFFS BELOW. RII
